# SDR SWIA201334603

- Difficulty date: September 10, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 27,043 hours, 21,894 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Missing
- Location: Escape Rope
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT PANEL COVER FOR ROPE MISSING HANDLE.  FLT#4842 INSTALLED RED STRAP HANDLE FOR RT EMERGENCY EXIT ROPE PANEL IAW CMM.
